# SDR SWAA2021052468920

- Difficulty date: April 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 380 TO BS 400 BL 0 AT PASSENGER CABIN / REPLACED SUPPORT ANGLE AND FASTENER LOC BTW BS 380 AND BS 400 BL0 FWD PASSENGER CABIN IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 143A5400 REV - MATERIAL USED ALLUMINIUM SHEET 7075 TO 10.071' PO 2021-146858
